Journal of the Mathematical Society of Japan

Tight spherical designs, I

E. BANNAI and R. M. DAMERELL

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 31, Number 1 (1979), 199-207.

Dates
First available: 21 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240319488

Digital Object Identifier
doi:10.2969/jmsj/03110199

Mathematical Reviews number (MathSciNet)
MR0519045

Zentralblatt MATH identifier
0403.05022

Subjects
Primary: 05B30: Other designs, configurations [See also 51E30]

Citation

BANNAI, E.; M. DAMERELL, R. Tight spherical designs, I. Journal of the Mathematical Society of Japan 31 (1979), no. 1, 199--207. doi:10.2969/jmsj/03110199. http://projecteuclid.org/euclid.jmsj/1240319488.


Export citation